EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-33 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a male patient who had a right tsa, underwent a revision procedure.Dislocation reported.The patient had a failed anatomic shoulder due to central cage breakage of the glenoid component.Additional information indicated the cage was completely disengaged from the poly, potentially upon impaction during implantation.Everything was removed.There was device breakage reported but no parts or pieces fell into the wound site.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for return.They were discarded.No device images were provided.No further information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.The revision reported was likely the result of dislocation and center cage fracture of the glenoid component as reported.The cause of the fracture cannot be conclusively determined but may be related to damage sustained during impaction, off-axis drilling of the peripheral pegs hole, incomplete seating of the glenoid during implantation, and/or resulting from the reported dislocation event.However, dislocation and prosthesis fracture cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and no images or radiographs were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.